# SDR ASAA0210258

- Difficulty date: October 28, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND PRESSURE BULKHEAD AT BS 1016, RIGHT BUTTOCK LINE 24 HAS MECHANICAL DAMAGE.  REMOVED AND REPAIRED PRESSURE BULKHEAD PER SRM.  (M)
